... morning in server pain i stopped the treatment after 3 days as the pain got worse and worse . i now have lose of sensation in my right thigh and can not walk very far without having immense pain and a burning sensation there im concerned this could be tendon or nerve damage and do not know what to do about it , i dont trust my doctors and have to go back next week . can any one help please!!!
This is absolutely related to Cipro. I have had a similar response and only took five pills. Almost two years later I am still struggling. Rest and don't over exert yourself or it will make your symptoms worse. NEVER take a fluoroquinolone again. Check out fqresearch.org for more information. I would avoid prescription meds altogether and let your body heal.
This drug is very powerful and can do a lot of damage to a body. If you think you have nerve damage see a neurologist, but I had similar symptoms and my tests came back negative. The doctor said I don't have permanent damage just nerve irritation from the drug that will eventually go away. Take care.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2011 • 1 answer
Posted 27 Mar 2012 • 2 answers
Posted 5 May 2013 • 5 answers
Posted 19 Apr 2015 • 1 answer
Posted 27 Aug 2015 • 3 answers